Ecotrin Regular Strength Safety Coated Enteric Aspirin Tablets 325 MG 300 each

$19.59

Active Ingredient :

  • Aspirin 325 mg.
  • Inactive Ingredients:
  • Carnauba Wax, Collodial Silicon Dioxide, FD&C Yellow #6, Hypromellose, Maltodextrin, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Pregelatinized Starch, Propylene Glycol, Simethicone, Sodium Hydroxide, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide, Triethyl Citrate.
  • DIRECTIONS:
  • Adults take 1 to 2 tablets every 4 hours, as needed, with water.
  • Do not exceed 12 tablets in a 24 hour period unless directed by a doctor.
  • Store at room temperature.
  • Avoid excess heat and humidity.
  • Children under 12 years : Consult a Doctor.
  • WARNINGS :
  • Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye syndrome, a rare but serious illness reported to be associated with aspirin.
  • Keep out of reach of children.
  • Aspirin may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers.
  • If pregnant or breast-feeding, ask a health professional before use.
  • It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.